MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY- RIO BASE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. ARRAY- RIO BASE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 112227
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Insufficient Information (4580)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Base array was hit, caused anterior cut to be deep.Notched femur, had to stem femur.Case type: tka.Surgical delay = 16-30 minutes.
 
Additional Manufacturer Narrative
Reported event: base array was hit, caused anterior cut to be deep.Notched femur, had to stem femur.Case type: tka.Surgical delay = 16-30 minutes.Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: review of the device history records indicate 42 devices were manufactured and accepted into final stock on (b)(6) 2016.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n (b)(4), lot number 19440615, shows 3 additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.H3 other text : device not returned.
 
Event or Problem Description
Base array was hit, caused anterior cut to be deep.Notched femur, had to stem femur.Case type: tka; surgical delay = 16-30 minutes.

Brand Name
ARRAY- RIO BASE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10457072
Report Number3005985723-2020-00284
Device Sequence Number3524218
Product Code OLO
UDI-Device Identifier00848486017446
UDI-Public00848486017446
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number112227
Device Catalogue Number112227
Device Lot Number19440615
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;